Scientific article

Asymptotics of solutions in an A + B → C reaction-diffusion system

Published inPhysica D: Nonlinear Phenomena, vol. 69, no. 1-2, p. 135-147
Publication date1993

We analyze the long time behavior of an initial value problem that models a chemical reaction-diffusion process A + B → C. The problem has previously been studied by Gálfi and Rácz, who predicted the critical indices associated with the reaction by using a scaling ansatz motivated by numerical simulations. In this paper we point out some difficulties which appear in problems of this type due to the non-uniform convergence of the solution towards the scaling limit, and solve them by giving an explicit description of the corrections scaling that have to be concluded to prove bounds on the solution that are uniform in space and time. This allows us to relate rigorously the critical exponents as computed from the scaling ansatz to the exponents of the reaction.

Citation (ISO format)
SCHENKEL, Alain, WITTWER, Peter, STUBBE, Joachim. Asymptotics of solutions in an A + B → C reaction-diffusion system. In: Physica D: Nonlinear Phenomena, 1993, vol. 69, n° 1-2, p. 135–147. doi: 10.1016/0167-2789(93)90185-4
Main files (1)
Article (Published version)
ISSN of the journal0167-2789

Technical informations

Creation04/03/2019 10:12:00 AM
First validation04/03/2019 10:12:00 AM
Update time03/15/2023 4:05:00 PM
Status update03/15/2023 4:04:59 PM
Last indexation01/17/2024 5:14:58 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack